Distinct distances in the plane

Solymosi, J. and Tóth, CSD (2001) Distinct distances in the plane. DISCRETE & COMPUTATIONAL GEOMETRY, 25 (4). pp. 629-634.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2639

Update Item Update Item